# SDR TSAA0457016

- Difficulty date: December 20, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 737230
- Aircraft serial: 22138
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545321
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED CORROSION AT WBL 349 AND 503 ON THE UPPER WING SURFACE REAR SPAR.  REPAIR CONSISTED OF BLENDING OUT THE DAMAGED ARE PER SRM 57-30-1, FIGURE 1A AND 1B INSTRUCTIONS.  FABRICATED AN .020 INCH THICK EXTERNAL REPAIR DOUBLER FROM 7075-T6 SHEET.  CLEAN AND TREATED ALL EXPOSED SURFACES.  BONDED THE EXTERNAL DOUBLER OVER THE BLEND AREA, WITH BMS 5-95 SEALANT.  INSTALLED AND SECURED THE EXTERNAL DOUBLER IN PLACE USING THE EXISTING FASTENERS WITH THE BLEND OUT AREA.  INSPECTED REWORKED AREA ENSURING CORROSION AND CRACK FREE.  APPLIED TOP COAT FINISHES TO REPAIR AREA.  FILLET/TAPERED SEAL AROUND EDGES.  REPAIR COMPLETED IAW ECO 3403.  AIRCRAFT RETURNED TO SERVICE.  (M)
